Did You Know About Our Online Doctor Service?

This product is currently unavailable

Care + Cold & Flu Relief Tablets

Care + Cold & Flu Relief Tablets Care + Cold & Flu Relief Tablets

16 Tablets 
Out of stock Email me when back in stock
£2.49
Out of stock
Delivery information Product #0146456

Please note images are for illustration purposes and may differ from the product(s) you receive

Get a cold remedy that acts fast, from one of the biggest names in pharmacy.

Care+

Care Cold and Flu Tablets are film coated tablets containing both Ibuprofen and Phenylephrine Hydrochloride. The tablets give relief from colds and flu, including headaches, fever and aches and pains. Ibuprofen is a fast-acting painkiller, bringing you relief, fast.

Always read the enclosed leaflet before use.

Ibuprofen 200mg and Phenylephrine Hydrochloride 5mg

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply